Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Integral Representations of Cyclic Groups of Order $p^2$

Irving Reiner
Proceedings of the American Mathematical Society
Vol. 58, No. 1 (Jul., 1976), pp. 8-12
DOI: 10.2307/2041351
Stable URL: http://www.jstor.org/stable/2041351
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Integral Representations of Cyclic Groups of Order $p^2$
Preview not available

Abstract

Let $p$ be an odd prime, either regular or properly irregular, and let $G$ be a cyclic group of order $p^2$. The author determines a full set of inequivalent representations of $G$ by matrices with rational integral entries. This information is used to calculate the ideal class number of the integral group ring $ZG$.

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12